# SDR DALA2015031602177

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL CORRODED AT ATTACH FASTENERS ON UPPER SURFACE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED DAMAGE SUPPORT AND INSTALLED NEW IAW WITH SRM.
